skin-hair-icon

White patch on skin

Previously i was having itching which caused a mark in my right arm. One doctor said that it is due to rubbing wet towel.He gave me clobenex-GM tube. After using the cream for 2 weeks itching and scaly bumps are gone but now that part has white mark. What i will do to make it back to normal
views-icons 364 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

hello there. first of all stop using that cream and consult a good dermatologist. that cream contains a mixture of steroid , antibacterial and antifungal. such combinations should not be used. regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO